Title: A positive theory of agricultural protection
Authors: Swinnen, Jo #
Issue Date: 1994
Series Title: American Journal of Agricultural Economics vol:76 issue:1 pages:1-14
Publication status: published
KU Leuven publication type: IT
Appears in Collections:LICOS - Centre for Institutions and Economic Performance, Leuven
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science